# SDR FDEA201810032854

- Difficulty date: October 3, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 86,089 hours, 31,014 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929150
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK LBL X= 47.50 NEAR STA 755 WORN. REPLACED DAMAGED SEAT TRACK REF SRM 53-70-00, FIG 1, VOL 1 & SRM 51-31-01, VOL 2. MAJOR REPAIR.
